# SDR 9JLA20110801002

- Difficulty date: August 1, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 4,710 hours, 3,290 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: 10504307
- Part serial: 1156
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE "RUDDER WAS STIFF AFTER COLD SOAK" TROUBLSHOOTING REALLY COULDN'T DUPLICATE DISCREPANCY, BUT THE RUDDER AFU WAS LUBED DURING A RECENT C CHECK.  REMOVED THE RUDDER AFU P/N 105043-07 S/N 1156.  INSTALLED A REPAIRED AFU S/N 1138.  CREW REPORTED THAT THE RUDDER SYSTEM OPERATED CORRECTLY AFTER REMOVED AND REPLACED.
